UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Visualization of rainfall data distribution using quintic triangular Bezier patches


Saaban, Azizan and Abd Majid, Ahmad and Mt Piah, Abd Rahni (2008) Visualization of rainfall data distribution using quintic triangular Bezier patches. Bulletin of the Malaysian Mathematical Sciences Society, 32 (2). pp. 137-150. ISSN ISSN 0126-6705

[img] PDF
Restricted to Repository staff only

Download (448kB)

Abstract

This paper discusses the use of a C2 interpolant which is positive everywhere and the need to preserve positivity in the case of visualization of rainfall data distribution of Peninsular Malaysia. The results from our previous work, where sufficient conditions on Bezier points have been derived, will be used in order to ensure that surfaces comprising quintic Bezier triangular patches are always positive. The first and second derivatives at the data sites are calculated and modified (if necessary) to ensure that these conditions are satisfied. A number of examples are presented based on the average monthly rainfall data in a particular year at various locations in Peninsular Malaysia.

Item Type: Article
Uncontrolled Keywords: Visualization, triangular Bezier, positivity, interpolation
Subjects: Q Science > QA Mathematics
Divisions: College of Arts and Sciences
Depositing User: Mrs. Juwita Johari
Date Deposited: 05 Jul 2010 01:38
Last Modified: 07 Apr 2016 07:05
URI: http://repo.uum.edu.my/id/eprint/126

Actions (login required)

View Item View Item